# SDR AALA20120229023

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5240 · Service Doors
- Part: Spar
- Part number: 143N61004
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT NUMBER 2 DOOR HAS A CRACK AT THE OUTBOARD RADIUS OF THE INNER SPAR CHORD AT THE UPPER HINGE FRAME CUTOUT.  INSTALLED UPPER HINGE CUTOUT DOUBLER PER SRM 52-10-02-2R 1 FIGURE 201 SHEETS 1 THROUGH 5 AND ESO 90282.
